Drug Abuse: Watch How This Guy Does “Leg Up” and Rollings After Getting High on Hard Drugs.
When we advise young people that doing hard drugs does not pay, they will say Toktok9ja has started preaching again, now see what happened to this young promising man.
A young Nigerian man has become a laughingstock in the media space after a video of him rolling on the floor and misbehaving hit the internet.
It’s sad that drug abuse has now become the order of the day for many youths in Nigeria, Ghanaian, and other African countries.
It’s alarming the rate at which youths turn to drugs and it’s even more disappointing knowing fully well that African children are well cultures and one cannot begin to understand how we got here.
Some drug users are so addicted to the extent that, they can’t rest a single day without consuming hard drugs.
- READ: VIDEO: Two B00tilicious Women Cause Trouble With Their Big “Ikebe” On The Street As Men Shout And Follow Them Round
Some of the substance people consume to get high include, Tramadol popularly known as Tramol, Weed/Marijuana, cocaine, and others.
This young Nigerian man in the viral video became something different after taking an unknown drug which almost drove him to a state of mental instability.
The video trending online captures the moment the young Nigerian man lost his senses and was rolling on the ground whiles clapping.
As a result of this, many people gathered around him to figure out what happened to him.
It is believed that he took hard drugs which is working against the normal functioning of his system.
Watch the Video below, and let’s have your thoughts afterward:
DO YOU HAVE ANYTHING YOU WANT TO TELL US ABOUT NIGERIA? CLICK HERE TO JOIN ESSENCE FORUM AND SHARE YOUR TOPICS WITH OVER 4000 MEMBERS.
WATCH MORE NEWS ON OUR YOUTUBE CHANNEL CLICK HERE TO SUBSCRIBE
Professional freelancer and webmaster.